Ohio, 2015Winter Weather in Ohio, January 25 to 26, 2015
January 25 to 26, 2015 · NWS ILN · 31 events in 31 counties and zones
A clipper system brought accumulating snow to the northern Ohio Valley.
Every event with a place to put it; 31 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 31
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A clipper system brought accumulating snow to the northern Ohio Valley.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jan 25, 6:52 AM EST, 3 hours 8 minutes earlier.
Area forecast discussion, Jan 25, 6:52 AM EST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
652 AM EST SUN JAN 25 2015
.SYNOPSIS...
AN ALBERTA CLIPPER WILL MOVE ACROSS THE REGION FROM THIS AFTERNOON
INTO MONDAY MORNING. THIS WILL BE FOLLOWED BY A WEAK UPPER
DISTURBANCE DROPPING ACROSS THE AREA MONDAY NIGHT INTO TUESDAY
MORNING. HIGH PRESSURE WILL BUILD IN WEDNESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
LOW PRESSURE OVER IOWA EARLY THIS MORNING WILL TRACK SOUTHEAST
TOWARDS LOUISVILLE BY 00Z. THE LOW WILL THEN TURN EAST AND HEAD
ACROSS KENTUCKY OVERNIGHT. EXPECT AN EAST-WEST BAND OF
PRECIPITATION TO DEVELOP WELL OUT AHEAD OF THIS SYSTEM AND SPREAD
INTO NORTHWEST COUNTIES LATE THIS MORNING. PRECIPITATION WILL
THEN INCREASE ACROSS MOST OF THE FORECAST AREA THROUGH THE
AFTERNOON WITH THE POSSIBLE EXCEPTION OF THE FAR SOUTHEAST
COUNTIES. PRECIPITATION WILL CONTINUE THROUGH THE EVENING AND THEN
DECREASE IN INTENSITY AND COVERAGE LATE TONIGHT WITH THE BACK EDGE
OF THE PRECIPITATION SHIELD WORKING INTO THE NORTHWEST COUNTIES
BEFORE DAYBREAK MONDAY.
MODELS SHOWING PRETTY GOOD AGREEMENT WITH THIS SYSTEM AND WITH
WARMER LOW LEVELS IT LOOKS LIKE MOST OF THE AREA WILL START OUT AS
RAIN. THE EXCEPTION BEING PARTS OF WEST CENTRAL OHIO WHERE IT
STILL SEEMS THAT SNOW WILL PREDOMINATE RIGHT FROM THE START. RAIN-
SNOW LINE WILL SLOWLY SAG SOUTH DURING THE AFTERNOON BUT WILL ONLY
PROGRESS TO NEAR I-70 BY LATE IN THE DAY. THE PRECIPITATION
TRANSITION WILL THEN PIVOT AND WORK SOUTHEAST ACROSS THE REST OF
THE FORECAST AREA OVERNIGHT.
LATEST GUIDANCE ONLY SUGGESTS SLIGHT ADJUSTMENTS TO ACCUMULATIONS
ACROSS THE NORTHERN COUNTIES. HOWEVER PRECIPITATION DOES LOOK LIKE
IT WILL LINGER LONGER OVERNIGHT AFTER THE CHANGE OVER TO SNOW. SO
HAVE BUMPED UP AMOUNTS FURTHER SOUTH. BASED ON THIS HAVE ADDED
ANOTHER TIER OF COUNTIES TO THE WINTER WEATHER ADVISORY. STARTING
TIME OF THE ADVISORY MAY BE A BIT EARLY BUT WILL BE SURE TO CATCH
ALL SNOWFALL.
TEMPERATURES STARTING OFF RELATIVELY MILD. THERE IS SUBSTANTIAL
CLOUD COVER BUT ADVECTION MAY ALLOW FOR SOME RISE PARTICULARLY IN
THE SOUTH. HOWEVER SNOW PACK IN SOUTHEAST COUNTIES SHOULD LIMIT
WARMING THERE. WHERE GROUND IS BARE TO START THE DAY...FORECAST
HIGHS ARE WITHIN THE MOS ENVELOPE. STAYED CLOSE TO A MOS BLEND FOR
LOW TONIGHT.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
SOME SNOW MAY STILL BE LINGERING IN THE FAR EASTERN COUNTIES AT
THE START OF THE PERIOD. BUT THAT WILL QUICKLY MOVE OFF WITH
LITTLE OR NO ADDITIONAL ACCUMULATION. AFTER THIS...WEAK SURFACE
RIDGING WILL TRANSLATE ACROSS THE AREA MONDAY AFTERNOON AND
EVENING. HOWEVER AT THIS POINT THERE DOES NOT LOOK TO BE MUCH
CLEARING. MID AND HIGH CLOUDS FROM THE NEXT SYSTEM WILL BE
SPREADING IN ABOUT THE TIME LOW CLOUDS START TO CLEAR OUT. A
SHEARED SHORT WAVE WILL DROP SOUTH SOUTHEAST FROM THE WESTERN
GREAT LAKES INTO EASTERN KENTUCKY MONDAY NIGHT AND TUESDAY. THIS
WILL BRING A CHANCE OF LIGHT SNOW FOR THE WESTERN COUNTIES. LEANED
TOWARDS COOLER GUIDANCE FOR HIGHS MONDAY AND TUESDAY. MOS LOOKED
REASONABLE FOR MONDAY NIGHT LOWS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE WILL BUILD ACROSS THE AREA AT THE START OF THE
PERIOD AND QUICKLY MOVE OFF WEDNESDAY NIGHT. LOW PRESSURE AND
ASSOCIATED COLD FRONT WILL TRACK ACROSS THE REGION ON THURSDAY
BRINGING A PRETTY GOOD CHANCE OF SHOWERS WITH PRECIPITATION TYPE
DEPENDENT ON HOW WARM IT GETS OUT AHEAD OF THIS SYSTEM. HIGH
PRESSURE WILL BUILD BACK IN FOR FRIDAY AND SATURDAY. TEMPERATURES
WILL BE WARMING AHEAD OF THE COLD FRONT ON THURSDAY. READINGS WILL
DROP BACK TO SLIGHTLY BELOW NORMAL FOR THE END OF THE WEEK.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
A FEW BREAKS IN THE CLOUDS HAVE ALLOWED FOR MVFR FOG TO DEVELOP AT
KILN. ELSEWHERE ACROSS THE OTHER AREA TAF SITES VFR CONDITIONS
WILL START OUT THE TAF PERIOD.
A WEATHER SYSTEM WILL MOVE THROUGH THE AREA TODAY INTO TONIGHT.
CIGS AND VSBYS WILL GRADUALLY LOWER THROUGH THE DAY. PRECIPITATION
WILL START OUT AS RAIN HOWEVER AS COLDER AIR WORKS INTO THE REGION
RAIN IS EXPECTED TO CHANGE OVER TO SNOW. CANNOT RULE OUT A FEW ICE
PELLETS NEAR THE ONSET OF PRECIPITATION AT KDAY HOWEVER WITH LOW
PROBABILITY AND ISOLATED NATURE OF THE POSSIBLE ICE PELLETS HAVE
DECIDED TO NOT INCLUDE IN THE TAFS AT THIS TIME. CIGS AND VSBYS
WILL SLOWLY BEGIN TO IMPROVE BY THE END OF THE TAF PERIOD. SNOW
WILL DECREASE IN COVERAGE AND INTENSITY BY THE END OF THE TAF
PERIOD AS WELL. WINDS WILL PICK UP THIS EVENING AND INTO THE
OVERNIGHT HOURS WITH WIND GUSTS AROUND 20 TO 25 KNOTS AT TIMES.
OUTLOOK...MVFR CIGS WILL LIKELY PERSIST INTO MONDAY. MVFR CIGS
AND VSBYS POSSIBLE AGAIN ON THURSDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 4 AM EST
MONDAY FOR OHZ026-034-035.
WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 7 AM EST
MONDAY FOR OHZ042>046-051>056.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM EST
MONDAY FOR OHZ060>065-072.
KY...NONE.
IN...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 7 AM EST
MONDAY FOR INZ050.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...NOVAKHazardous weather outlook, Jan 25, 5:00 AM EST, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
500 AM EST SUN JAN 25 2015
OHZ026-034-035-261000-
HARDIN-MERCER-AUGLAIZE-
500 AM EST SUN JAN 25 2015
...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.
INZ050-OHZ042>046-051>056-261000-
WAYNE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-
500 AM EST SUN JAN 25 2015
...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.
OHZ060>065-072-261000-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-
500 AM EST SUN JAN 25 2015
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND SOUTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.
INZ058-059-066-073>075-080-KYZ091>093-OHZ070-071-073-074-077>082-
261000-
FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
BOONE-KENTON-CAMPBELL-BUTLER-WARREN-ROSS-HOCKING-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-
500 AM EST SUN JAN 25 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT.
RAIN WILL CHANGE TO SNOW OVERNIGHT WITH ACCUMULATIONS RANGING FROM
AROUND AN INCH TO NEARLY 2 INCHES.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.
KYZ089-090-094>100-OHZ088-261000-
CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
SCIOTO-
500 AM EST SUN JAN 25 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY AND SOUTH CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT.
RAIN WILL CHANGE TO SNOW LATE TONIGHT. ACCUMULATIONS OF HALF AN
INCH OR LESS ARE POSSIBLE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.
Winter Weather, Mercer
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Mercer forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.540, -84.629 (the zone’s center; the record gives no point)
The highway department west of Celina and a social media post from Celina both show that 3 inches of snow had fallen.
Winter Weather, Auglaize
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Auglaize forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.561, -84.222 (the zone’s center; the record gives no point)
The highway department south of Wapakoneta measured 4 inches of snow. The EMA near Bulkhead measured 3 inches.
Winter Weather, Hardin
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Hardin forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.662, -83.659 (the zone’s center; the record gives no point)
The highway department near Kenton measured 5 inches of snow. The CoCoRaHS observer 2 miles east of Kenton measured 4.2 inches while another northwest of town measured 4 inches.
Winter Weather, Shelby
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Shelby forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.332, -84.205 (the zone’s center; the record gives no point)
The CoCoRaHS observer near Fort Loramie measured 3.8 inches of snow while the highway department east of Sidney measured 3 inches of snow.
Winter Weather, Logan
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Logan forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
The highway department north of Bellefontaine measured 5 inches of snow, while a cooperative observer north of Huntsville measured 3.5 inches.
Winter Weather, Darke
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Darke forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
The cooperative observer in Versailles measured 4 inches of snow, while the CoCoRaHS observer in both Bradford and Versailles measured 3 inches, along with the county garage in Greenville.
Winter Weather, Preble
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Preble forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
The county garage 3 miles east of Eaton measured 2 inches of snow. A public report from 2 miles southwest of Eaton and the CoCoRaHS observer west of Eaton both measured 1.1 inches.
Winter Weather, Miami
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Miami forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.053, -84.229 (the zone’s center; the record gives no point)
A public report from Piqua and a spotter northeast of Troy both measured 3.5 inches of snow.
Winter Weather, Montgomery
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Montgomery forecast zone
- Reported by
- ASOS
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
The Dayton international airport (DAY) measured 3.6 inches of snow. The CoCoRaHS observer north of Oakwood measured 3.5 inches, while another south of New Lebanon measured 3.3 inches. Other CoCoRaHS reports from around the county came in with 3 inch amounts near Huber Heights, 7 miles north-northwest of Dayton, and near West Union.
Winter Weather, Champaign
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Champaign forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
The observer near Kiser Lake State Park measured 4.8 inches of snow. The county garage near Urbana measured 3.3 inches.
Winter Weather, Clark
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Clark forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.917, -83.784 (the zone’s center; the record gives no point)
Six miles south of Springfield, a spotter measured 3.7 inches of snow. The CoCoRaHS observer north of Springfield measured 3.5 inches, while the highway department west of town measured 2.8 inches.
Winter Weather, Greene
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Greene forecast zone
- Reported by
- Public
- Coordinates
- 39.692, -83.890 (the zone’s center; the record gives no point)
A report from 2 miles south of Fairborn indicated that 2.5 inches of snow had fallen. The CoCoRaHS observer southwest of Xenia measured 2 inches, as did the county garage east of Xenia.
Winter Weather, Union
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Union forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.299, -83.372 (the zone’s center; the record gives no point)
The observer located 4 miles northwest of Raymond measured 4.5 inches of snow. The highway department east of Marysville measured 4 inches of snow.
Winter Weather, Delaware
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Delaware forecast zone
- Reported by
- Public
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
A public report of 5 inches of snow was sent from North Radnor. The CoCoRaHS observer located 4 miles north-northwest of Dublin measured 4.8 inches of snow. The highway department east of Delaware measured 4 inches, while a spotter south of Delaware measured 3.8 inches.
Winter Weather, Licking
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Licking forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.092, -82.483 (the zone’s center; the record gives no point)
The observer located 2 miles west of Buckeye Lake measured 4 inches of snow while the highway department 5 miles south-southeast of Heath measured 2.5 inches.
Winter Weather, Madison
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Madison forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.894, -83.400 (the zone’s center; the record gives no point)
The highway department 3 miles northeast of Lafayette measured 5 inches of snow.
Winter Weather, Franklin
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Franklin forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
The CoCoRaHS observer 2 miles west of Hilliard measured 5 inches of snow while another located 3 miles east-northeast of Dublin measured 4 inches. A public report from 2 miles south of New Albany had 3.5 inches of snow, while a spotter 3 miles north-northwest of the OSU airport measured 3.4 inches. The ASOS at Columbus airport (CMH) measured 2.9 inches.
Winter Weather, Fairfield
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Fairfield forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.752, -82.631 (the zone’s center; the record gives no point)
The CoCoRaHS observer 3 miles north-northeast of Pickerington measured 3 inches of snow, as did the county garage near Lancaster. A public report from in Pickerington measured 2.8 inches of snow.
Winter Weather, Fayette
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Fayette forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.560, -83.456 (the zone’s center; the record gives no point)
The county garage near Washington Court House measured a half inch of snow.
Winter Weather, Pickaway
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Pickaway forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.642, -83.024 (the zone’s center; the record gives no point)
The county garage near Circleville measured 3 inches of snow.
Winter Weather, Hocking
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Hocking forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.497, -82.479 (the zone’s center; the record gives no point)
The cooperative observer 2 miles north of Logan measured 1.3 inches of snow. The county garage 2 miles west of Logan measured an inch.
Winter Weather, Ross
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Ross forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.338, -83.057 (the zone’s center; the record gives no point)
The county garage 3 miles northwest of Chillicothe measured 1.3 inches of snow. The CoCoRaHS observer 4 miles south of Chillicothe measured a half inch of snow.
Winter Weather, Butler
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Butler forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
A spotter in Wetherington measured 1.4 inches of snow. The CoCoRaHS observer 3 miles east of Somerville measured 1.3 inches, while another spotter near Monroe measured an inch of snow.
Winter Weather, Hamilton
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Hamilton forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.196, -84.543 (the zone’s center; the record gives no point)
The CoCoRaHS observer near Wyoming measured 0.8 inches of snow. Both a spotter and a cooperative observer measured a half inch of snow in Sharonville and Cheviot.
Winter Weather, Warren
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Warren forecast zone
- Reported by
- NWS Employee
- Coordinates
- 39.428, -84.167 (the zone’s center; the record gives no point)
An employee west of Clarksville measured 1.3 inches of snow. A cooperative observer in Kings Mills measured 1.1 inches, while another employee south of Genntown measured 0.9 inches of snow.
Winter Weather, Clinton
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Clinton forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.415, -83.808 (the zone’s center; the record gives no point)
A cooperative observer 3 miles north of Wilmington measured 1.8 inches, while a CoCoRaHS observer 2 miles north of Wilmington measured 1.3 inches. The NWS office south of town measured 0.8 inches.
Winter Weather, Clermont
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Clermont forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.047, -84.152 (the zone’s center; the record gives no point)
The CoCoRaHS observer near Goshen measured 0.7 inches of snow.
Winter Weather, Adams
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Adams forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.846, -83.472 (the zone’s center; the record gives no point)
The observer 6 miles east of West Union measured 0.7 inches of snow. The county garage in West Union measured a half inch.
Winter Weather, Highland
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Highland forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.185, -83.601 (the zone’s center; the record gives no point)
The county garage near Hillsboro measured 0.8 inches of snow, while a cooperative observer south of Hillsboro measured 0.7 inches. A CoCoRaHS observer located 6 miles southwest of Lynchburg measured a half inch of snow.
Winter Weather, Pike
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Pike forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.077, -83.067 (the zone’s center; the record gives no point)
The county garage 5 miles south of Piketon and the cooperative observer near Waverly both measured an inch of snow.
Winter Weather, Scioto
- When
- January 25, 10:00 AM EST to January 26, 8:00 AM EST
- Where
- Scioto forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 38.804, -82.993 (the zone’s center; the record gives no point)
The EMA in Porsmouth measured 0.7 inches of snow, while the highway department near Lucasville and the CoCoRaHS observer west of Rosemount both measured a half inch.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Strong Wind in Arkansas, January 25, 20151 death · 1 event
- Winter Weather in Pennsylvania, January 25 to 27, 201513 events
- Damaging Winds in Alabama, January 25, 201551 kt wind · 6 events
- Winter Weather in Indiana, January 25 to 26, 20155 events
- Winter Weather in Kentucky, January 25 to 26, 20153 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 557217, 557218, 557219, 557220, 557221, 557222, 557223, 557224, 557225, 557226, 557227, 557228, 557229, 557230, 557231, 557232, 557233, 557234, 557235, 557236, 557237, 557238, 557239, 557240, 557241, 557242, 557243, 557244, 557245, 557246, 557247.